# SDR 2025FA0000739

- Difficulty date: November 4, 2025
- Submitted: November 4, 2025
- Operation: General aviation
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 680140
- Aircraft time: 15,650 hours, 10,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 15,650 hours, 10,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TAIL AROUND AIRCRAFT DATA PLATE AND JUST AFT OF DATA PLATE. PERFORMED EDDY CURRENT INSPECTION FOR CRACKS AND CORROSION ON BLENDED AREAS LOCATED ON AFT FUSELAGE AROUND AIRCRAFT DATA PLATE AND JUST AFT OF DATE PLATE. PERFORMED ULTRASONIC REMAINING THICKNESS INSPECTION ON BLENDED AREAS LOCATED ON AFT FUSELAGE AROUND AIRCRAFT DATA PLATE AND JUST AFT OF DATE PLATE. COMPLIED WITH RFTS-115434 TAILCONE SKIN CORROSION DOUBLER REPAIR.
